# SDR SIMA20180203003

- Difficulty date: February 3, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 34,466 hours, 31,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT CONNECTOR FOUND BROKEN.  REMOVED AND REPLACED THE CONNECTOR IAW SWPM 20-21-00.
